Medical Specialty >> Cardiology

Doctors Lounge - Cardiology Answers

Back to Cardiology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site. 

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/20/2017.

Forum Name: Cardiology Symptoms

Question: Dizziness/loss of balance and eyesight after hot tub use??


 ble0522 - Thu Mar 11, 2004 6:49 pm

Hello. I am on Spring Break in Panama City Beach, FL. I have not consumed any alcohol or anything of the sort.

This afternoon, I went in a heated pool for about 20 minutes. I then sat in a hot tub for about 20 minutes. The outside temperature was low 60s, which is cold to me, being from South Florida (PCB is in North Florida). Immediately after getting out of the hot tub, I felt nauseous and had a few dry heaves but did not vomit. I then decided to go up to my room to lay down.

In the elevator, I got very dizzy and my vision started blurring. I then fell down and dropped my towel and room key....somehow, I managed to crawl out onto my floor even though at this point I had almost no eyesight. A group of housekeeping staff saw me and helped me up. They said that my lips were solid blue. At this point, I had zero vision and all I saw was total blackness with gold swirlies. My body felt very heavy and I needed their help to walk. They helped me walk to my room and at the door, my vision slowly began returning and when I sat down, I felt much better. I still have a slight headache.

Help is much appreciated....
 Dr. Russell M - Sun Mar 14, 2004 7:18 am

User avatar Hi!

Have you been to the doctor already? This sure looks like problems with clots.

bill

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us